# SDR VNAA20250108010

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670450761
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IN AFT CARGO AT LBL27, FS1047 IS CORRODED.   FOUND DISCREPANT SEAT TRACK TO BE OUT OF LIMITS DUE TO THERE BEING NO LIMITS PROVIDED IN THE SRM. COMPLIED WITH REO 670-53-00-00-755, REV --, DATED 2024-10-11, REPAIR B. FABRICATED NEW SEAT TRACK P/N BA670-45076-1 LBL27 FS1033-1061 IAW REO 670-53-00-755 DATED 2024-10-11. PAINTED NEW SEAT TRACK LBL27 FS1033-1061 IAW REO 670-53-00-755, REV --.
